skin-hair-icon
Hyperpigmentation
I used melamet cream for 1 month and after that I stop using it due to which I caused hyperpigmentation. what should I do Now I want a cream which will remove my pigmentation without any side effects. please ! Help Me......
734 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Please stop using melamet cream as it contains strong steroids which will cause serious side effects. Steroid induced pimples, photosensitivity that is sun sensitivity, rosacea that is red face, atrophy that is skin thinning, stretch marks, pigmentation, dryness, severe itching and hair growth on the face etc to name a few side effects. Reports of skin cancer are also there. Please don't use any such Steroid containing fairness creams. You will require treatment to slowly put you off this cream by using some substitute as the skin becomes addicted to the steroid. Hence you are facing such a problem. Please call me or send photos through online consult option for proper examination and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Melamet cream contains very potent steroids, which intially can make your skin look fair but if used for a longer period of time can be very damaging. Please stop the cream ASAP. Instead start using a good sunscreen with SPF 25+( gel form if your skin is oily) during the day time and a kojic acid containing cream at night. Along with that add vitamin c in your diet.
Next Steps
visit a doctor's clinic and get some in office treatments like chemical peel and/or laser for better results. you should get satisfactory results that too without any potential side effects.
Health Tips
never forget the use of sunscreen. even if you are indoors. it will help you in the long run.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.